# SDR AALA202202173120

- Difficulty date: February 5, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737*
- Aircraft serial: 30916
- Aircraft time: 35,660 hours, 14,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD WET AREA STA 277 TO 294.5 RIGHT BUTT LINE 1 INTERCOSTAL IS CRACKED. INSTALLED INTERCOSTAL PER AARD 51-00-05.
